View Single Post
Old January 15th, 2006, 03:51 AM  
Cap'nCrunch
Nice Poster
 
Join Date: July 25, 2005
Gender: Male
Default Benadryl and the like

OK, I started a topic in the Drug Abuse forum, but I don't think I phrased my topic correctly. I have a fucking problem with Diphenhydramine. I can't stop thinking about it. Its screwing with my vision, my face, my memory, and my motivation. I see shit out of the corner of my eyes, I rarely have very clear visuals, and hear non-existent sounds. I am usually pretty paranoid and can NOT stop thinking about Diphenhydramine for more than 20 seconds. After I dose on it, I feel so crappy (depressed, no appetite, irritable, feel like there's nothing I'll ever like). I tell myself that I'm swearing that stuff off, but a week later, I take it again. Its an awful cycle. I don't know what to do. Any help?

PhD student - Organic Chemistry

I don't read an entire thread before I respond; I try to answer the question quickly and concisely.
Cap'nCrunch is offline   Reply With Quote